Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Get constant headaches and feel hot spots. Taking Vitamin D. Underlying cause?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5290 Questions
I get constant headaches on top my head when I touch it I feel hot spots on it at other times I feel like someone has been hitting the top of my head with a belt the only thing that seems to help is taking lots of vitamin d and putting gallon ziplock bag of ice on it any suggestions? Thanks XXXXXXX
Posted Sat, 26 Oct 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 6 hours later
Brief Answer:
Could be migraine

Detailed Answer:
Thank you for posting your query.

The description of your headache sounds most like that of migraine, where throbbing or pounding sensations in the head are commonly described.
There is no possibility of a pinched nerve causing these symptoms.
If you want to be 100% sure, an MRI of brain can be done to exclude any other disease, such as ischemia (lack of blood flow to brain), aneurysms or other blood vessel abnormalities, infection, tumor, etc; however, the risk of finding any of these is less than 20% in your case.

I hope it helps.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor